# SDR DALA2021041402199

- Difficulty date: April 9, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 89,469 hours, 40,342 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675-MISC/DE L/E SLAT ASYMMETRY INDICATION. CORRECTIVE ACTION: T/S PER B757 WDM 27-81 POSSIBLE SHORT AT APPROX. 37 FT FROM CONNECTOR D41828P. REPLACED WIRE W4218-0002-22 FROM D42340J TO D41828. PERFORMED FSEU 1 AND 2 BITE NO FAULTS NOTED. PERFORMED FLAPS OPS TEST PER B757 AMM 27-51, OPS NML. C/W FLAP SLAT HEALTH CK PER W/C, ALL WITHIN LIMITS. PERFORMED ADJUSTMENT TEST OF INBD/OTBD L/E SLAT LOSS SENSOR PER B757 AMM 27-81 ALL CHECKS GOOD.
